# SDR SWAA2017051713699

- Difficulty date: May 12, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 66,948 hours, 52,818 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 7150000101
- Condition: Shorted
- Location: Nr 1 Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED FUMES IN CABIN.  EMERGENCY DECLARED AND DIVERTED.   R & R NR 1 ENGINE GENERATOR POWER FEEDER HARNESS IAW MM.
